# SDR ASAA0210393

- Difficulty date: December 23, 2002
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING INSPECTION, FOUND EMERGENCY FLOOR TRACK LIGHTS AT ROW 14 INOPERATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY RECEIVER AND BATTERY PACK THEN LIGHTS TESTED NORMAL.  (M)
